Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Analyticity of the Solutions of Implicit Function Problems With Analytic Data

J. Nash
Annals of Mathematics
Second Series, Vol. 84, No. 3 (Nov., 1966), pp. 345-355
Published by: Annals of Mathematics
DOI: 10.2307/1970448
Stable URL: http://www.jstor.org/stable/1970448
Page Count: 11
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Analyticity of the Solutions of Implicit Function Problems With Analytic Data
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[345]
    [345]
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355